# SDR C2XA00IA196

- Difficulty date: July 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: MS3126P1210S
- Condition: Dirty
- Location: Rt Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3371 - ON APPROACH, THE CREW REPORTED THAT THE RIGHT OUTBOARD FLAP RETRACTED TO 15 DEGREES UNCOMMANDED.  THE CREW LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED, CLEANED, AND REINSTALLED THE CANNON PLUG ON RIGHT OUTBOARD FLAP ASSEMBLY, AND OPERATIONALLY CHECKED THE SYSTEM IN REF TO EMB120 MM 27-50-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
